Alert archive / Pennsylvania / Tornado Warnings in 2020

Tornado Warning 1, NWS Pittsburgh, PA

March 28, 2020Jefferson County, Ohio; Allegheny County, Beaver County, Washington County, Pennsylvania; Brooke County, Hancock County, West Virginia

NWS Pittsburgh, PA issued this tornado warning at Mar 28, 2020, 3:40 PM EDT for Jefferson County, Ohio; Allegheny County, Beaver County, Washington County, Pennsylvania; Brooke County, Hancock County, West Virginia. It was in force for 35 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2020, 3:40 PM EDT (19:40 UTC)
Expired
Mar 28, 2020, 4:15 PM EDT
In force
35 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 34 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 3:42 PM EDTHAIL 2Nnw Overlook Hills, OHTWO REPORTS OF GOLFBALL SIZE HAIL NEAR NORTH OF STEUBENVILLE. ALSO 1 REPORT OF TENNIS BALL
Mar 28, 3:49 PM EDTHAIL 1.75Follansbee, WV
Mar 28, 3:51 PM EDTHAIL 2Follansbee, WV911 CALL CENTER FOR BROOKE COUNTY REPORTED LARGE HAIL THAT HAS DAMAGED CARS AND SMASHED WINDOWS.
Mar 28, 3:52 PM EDTTSTM WND DMGFollansbee, WVTREES ON POWERLINES AROUND FOLLASNBEE.
Mar 28, 3:52 PM EDTHAIL 1.5Colliers, WV
Mar 28, 4:04 PM EDTHAIL 1.75Langeloth, PAVIDEO PROVIDED.
Mar 28, 4:06 PM EDTTSTM WND DMGAtlasburg, PATREES DOWN ON ATLAS CHERRY VALLEY ROAD
Mar 28, 4:13 PM EDTTSTM WND DMG1 Wnw Hickory, PATREES DOWN ON BURGETTSTOWN ROAD
Mar 28, 4:18 PM EDTHAIL 1.53 W Weirton, WVREPORT FROM MPING: PING PONG BALL (1.50 IN.).
Mar 28, 4:18 PM EDTHAIL 2Hickory, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 1:42 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 504 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
504 m²/s²
0-3 km storm-relative helicity
719 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

910 
WFUS51 KPBZ 281940
TORPBZ
OHC081-PAC003-007-125-WVC009-029-282015-
/O.NEW.KPBZ.TO.W.0001.200328T1940Z-200328T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
340 PM EDT Sat Mar 28 2020

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  East central Jefferson County in east central Ohio...
  Northwestern Washington County in southwestern Pennsylvania...
  Southwestern Beaver County in western Pennsylvania...
  West central Allegheny County in southwestern Pennsylvania...
  Northeastern Brooke County in northern West Virginia...
  Southeastern Hancock County in northern West Virginia...

* Until 415 PM EDT.
    
* At 340 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Wintersville, or near Steubenville, moving east at
  40 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Steubenville around 345 PM EDT.
  Weirton, Wellsburg, Toronto, Mingo Junction and Follansbee around 
  350 PM EDT.
  Hooverson Heights around 355 PM EDT.
  Avella around 400 PM EDT.
  Imperial around 415 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Atlasburg, Slovan, Brentwood, Frankfort Springs, Rockdale, Hanover
Township, Colliers, Sun Valley, Midway and Langeloth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 
 
&&

LAT...LON 4048 8079 4050 8024 4023 8026 4032 8083
TIME...MOT...LOC 1940Z 272DEG 33KT 4038 8073 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
3 follow-up statements
951 
WWUS51 KPBZ 281950
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
350 PM EDT Sat Mar 28 2020

OHC081-PAC003-007-125-WVC009-029-282015-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-200328T2015Z/
Jefferson OH-Washington PA-Beaver PA-Allegheny PA-Brooke WV-
Hancock WV-
350 PM EDT Sat Mar 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR EAST
CENTRAL JEFFERSON...NORTHWESTERN WASHINGTON...SOUTHWESTERN BEAVER...
WEST CENTRAL ALLEGHENY...NORTHEASTERN BROOKE AND SOUTHEASTERN HANCOCK
COUNTIES...
    
At 349 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Steubenville, moving east at 40 mph.

HAZARD...Tornado and ping pong ball-size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Avella around 400 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Atlasburg, Slovan, Brentwood, Frankfort Springs, Rockdale, Hanover
Township, Colliers, Sun Valley, Midway and Langeloth.

This includes  Interstate 376 in Pennsylvania between mile markers 53
and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4048 8072 4050 8024 4023 8026 4031 8077
TIME...MOT...LOC 1949Z 273DEG 33KT 4036 8062 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
592 
WWUS51 KPBZ 281959
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
359 PM EDT Sat Mar 28 2020

OHC081-PAC003-007-125-WVC009-029-282015-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-200328T2015Z/
Jefferson OH-Washington PA-Beaver PA-Allegheny PA-Brooke WV-
Hancock WV-
359 PM EDT Sat Mar 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
SOUTHEASTERN JEFFERSON...NORTHWESTERN WASHINGTON...SOUTHWESTERN
BEAVER...WEST CENTRAL ALLEGHENY...NORTHEASTERN BROOKE AND
SOUTHEASTERN HANCOCK COUNTIES...
    
At 359 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Hooverson Heights, or near Avella, moving east at 40
mph.

HAZARD...Tornado and ping pong ball-size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Jefferson, northwestern Washington, southwestern Beaver,
west central Allegheny, northeastern Brooke and southeastern Hancock
Counties, including the following locations... Atlasburg, Slovan,
Frankfort Springs, Rockdale, Hanover Township, Colliers, Sun Valley,
Midway, Langeloth and East Steubenville.

This includes  Interstate 376 in Pennsylvania between mile markers 53
and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4048 8057 4050 8024 4023 8026 4030 8066
TIME...MOT...LOC 1959Z 273DEG 33KT 4036 8049 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
893 
WWUS51 KPBZ 282014
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
414 PM EDT Sat Mar 28 2020

OHC081-PAC003-007-125-WVC009-029-282024-
/O.EXP.KPBZ.TO.W.0001.000000T0000Z-200328T2015Z/
Jefferson OH-Washington PA-Beaver PA-Allegheny PA-Brooke WV-
Hancock WV-
414 PM EDT Sat Mar 28 2020

...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON...NORTHWESTERN
WASHINGTON...SOUTHWESTERN BEAVER...WEST CENTRAL ALLEGHENY...
NORTHEASTERN BROOKE AND SOUTHEASTERN HANCOCK COUNTIES WILL EXPIRE AT
415 PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging wind remain likely, and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Ohio...western and southwestern Pennsylvania...and
northern West Virginia.

LAT...LON 4048 8057 4050 8024 4023 8026 4030 8066
TIME...MOT...LOC 2014Z 272DEG 33KT 4036 8032 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 2:13 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 28, 2:13 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
213 PM EDT Sat Mar 28 2020

.SYNOPSIS...
Periodic showers and scattered thunderstorms can be expected through
tomorrow with the approach and passage of a cold front.

&&

.NEAR TERM /THROUGH TONIGHT/...

Surface warm front currently just north of PGH will continue to drift
north and serve as the main source of convective initiation the
remainder of the afternoon. Substantial breaks in the clouds south of
the boundary along with substantial WAA has resulted in around
1500j/kg MLCAPE and with substantial (50kts+) effective shear in
place across the region there will be potential for severe weather
through the afternoon. The biggest question is for areas south of PGH
and whether or not storms will be triggered. There are some subtle
waves in low-level wv imagery which could be enough so have issued a
convective watch for the vast majority of the forecast area. The
primary threat north of the warm front will be hail, and south of the
boundary with more dry mid-level air and steep lapse rates there
will be an increased wind threat (in addition to hail) with the
strongest updrafts.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
Activity will diminish later in the evening. The occluded surface
front will approach western Ohio late tonight. More showers, and
possibly a thunderstorm, will develop ahead of the boundary and push
through the entire region Sunday morning. Atmosphere will dry out
quickly behind the boundary, allowing for some sunshine to make a
much needed return. The main concern for Sunday will be the threat
for strong winds behind the front. An impressive wind field will
develop on the southeastern flank of the 500 low. Mixing heights rise
quickly and instability aloft increases. This will allow for the
strong winds aloft to mix down to the surface. Current forecast
soundings are hinting that a wind advisory may be needed on Sunday.

Temperatures remain well above normal Saturday night and Sunday.

Increasing clouds and the risk for a passing shower on Monday with
the return of cold advection and northwest flow.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Building high pressure on Tuesday will promote drier conditions. The
next chance for rain will be Wednesday as a disturbance passes to
our south.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Restrictions will be possible into early evening associated with sct
thunderstorm activity.

.Outlook...
Restrictions are likely to continue Sun mrng followed by gusty wind
with a Sun cdfnt.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Mar 28, 2:02 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
202 PM EDT Sat Mar 28 2020

MDZ001-WVZ012-021-509>514-291815-
Garrett-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
202 PM EDT Sat Mar 28 2020

This Hazardous Weather Outlook is for western Maryland and northern
West Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-291815-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Hancock-Brooke-Ohio-Marshall-
202 PM EDT Sat Mar 28 2020

...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Mar 28, 2:23 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
223 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             SLIPPERY ROCK           41.07N  80.06W
03/28/2020  E1.00 INCH       BUTLER             PA   TRAINED SPOTTER

            MIX OF DIME AND QUARTER SIZED HAIL

&&

EVENT NUMBER PBZ2000692

MF
Local storm report, Mar 28, 2:29 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
229 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     HAIL             TIMBERLY HEIGHTS        40.91N  79.93W
03/28/2020  E1.00 INCH       BUTLER             PA   SOCIAL MEDIA

            PICTURE ON FACEBOOK

&&

EVENT NUMBER PBZ2000693

MF
Local storm report, Mar 28, 2:34 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
234 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             BESSEMER                40.98N  80.49W
03/28/2020  E1.00 INCH       LAWRENCE           PA   SOCIAL MEDIA

            FACEBOOK REPORT OF QUARTER SIZED HAIL WEST OF BESSEMER,
            LAWRENCE COUNTY

&&

EVENT NUMBER PBZ2000694

MF
Local storm report, Mar 28, 2:47 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
247 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             3 S NEW WILMINGTON      41.08N 80.33W
03/28/2020  U1.00 INCH       LAWRENCE           PA   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Special weather statement, Mar 28, 3:09 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
309 PM EDT Sat Mar 28 2020

OHZ039-048-057-058-281945-
Guernsey-Tuscarawas-Coshocton-Muskingum-
309 PM EDT Sat Mar 28 2020

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL AND GUSTY WIND
WILL AFFECT NORTHWESTERN GUERNSEY...SOUTHEASTERN COSHOCTON...
NORTHEASTERN MUSKINGUM AND SOUTHWESTERN TUSCARAWAS COUNTIES...

At 309 PM EDT, a strong thunderstorm was located over Dresden, or 11
miles southwest of Coshocton, moving northeast at 55 mph.

Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Coshocton...                      Newcomerstown...
West Lafayette...                 Dresden...
Gnadenhutten...                   Port Washington...
Conesville...                     Stone Creek...
Plainfield...                     Gilmore...
Bakersville...

This includes  Interstate 77 in Ohio between mile markers 58 and 75.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4009 8208 4015 8210 4024 8200 4045 8157
      4036 8140 4022 8135 4008 8202
TIME...MOT...LOC 1909Z 243DEG 47KT 4015 8199

Brown
Special weather statement, Mar 28, 3:17 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
317 PM EDT Sat Mar 28 2020

PAZ013-014-020-281945-
Butler-Lawrence-Beaver-
317 PM EDT Sat Mar 28 2020

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL WILL AFFECT
NORTHEASTERN BEAVER...SOUTHERN LAWRENCE AND NORTHWESTERN BUTLER
COUNTIES...

At 317 PM EDT, a strong thunderstorm was located near Oakwood, or
near New Castle, moving east at 55 mph.

Hail up to the size of nickels is possible with this storm.

Locations impacted include...
New Castle...                     Butler...
Ellwood City...                   Homeacre-Lyndora...
Shanor-Northvue...                Meridian...
Slippery Rock...                  Meadowood...
Oak Hills...                      Oakwood...
New Castle Northwest...           Big Beaver...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 2 and 9.
  Interstate 79 in Pennsylvania between mile markers 92 and 106.
  Interstate 376 in Pennsylvania between mile markers 13 and 14.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4084 8049 4101 8049 4107 7992 4084 7989
TIME...MOT...LOC 1917Z 269DEG 49KT 4092 8040

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 9:53 AM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana37 min
Mar 28, 11:21 AM EDTSpecial Weather StatementPBZColumbiana24 min
Mar 28, 3:09 PM EDTSpecial Weather StatementPBZCoshocton36 min
Mar 28, 3:18 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Jefferson42 min
Mar 28, 3:29 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas46 min
Mar 28, 3:31 PM EDTSevere Thunderstorm WarningPBZColumbiana29 min
Mar 28, 4:10 PM EDTFlash Flood WarningPBZColumbiana, Jefferson9 hr
Mar 28, 4:14 PM EDTSevere Thunderstorm WarningPBZBelmont46 min
Mar 28, 4:19 PM EDTFlash Flood WarningPBZColumbiana3 hr
Mar 28, 5:23 PM EDTFlash Flood WarningPBZBelmont, Harrison3 hr
Mar 28, 7:09 PM EDTAreal Flood WarningPBZColumbiana3 hr
Mar 28, 10:22 AM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler38 min
Mar 28, 11:00 AM EDTSpecial Weather StatementPBZArmstrong45 min
Mar 28, 11:42 AM EDTSpecial Weather StatementPBZButler, Lawrence48 min
Mar 28, 12:06 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Lawrence, Mercer, Venango24 min
Mar 28, 12:30 PM EDTSpecial Weather StatementPBZArmstrong45 min
Mar 28, 1:13 PM EDTSpecial Weather StatementPBZMercer47 min
Mar 28, 1:43 PM EDTSpecial Weather StatementPBZArmstrong32 min
Mar 28, 1:49 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Lawrence, Mercer, Venango26 min
Mar 28, 2:15 PM EDTSpecial Weather StatementPBZButler45 min
Mar 28, 2:25 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer35 min
Mar 28, 2:55 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion35 min
Mar 28, 3:06 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson24 min
Mar 28, 3:17 PM EDTSpecial Weather StatementPBZButler, Lawrence28 min
Mar 28, 3:26 PM EDTAreal Flood AdvisoryPBZArmstrong, Butler, Clarion3 hr
Mar 28, 3:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Westmoreland49 min
Mar 28, 4:13 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland47 min
Mar 28, 4:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Indiana, Jefferson50 min
Mar 28, 4:35 PM EDTFlash Flood WarningPBZArmstrong, Indiana, Jefferson, Westmoreland5 hr
Mar 28, 4:42 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland48 min
Mar 28, 4:54 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland51 min
Mar 28, 5:04 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington41 min
Mar 28, 5:38 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland37 min

Nearby

Tornado Warnings in Pennsylvania, 2020Tornado Warnings in West Virginia, 2020Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.